# SDR SWAA2012121210521

- Difficulty date: November 28, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 35,699 hours, 19,739 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 115A3712
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E PANEL 621CB DELAMINATED AT FWD I/B CORNER.  REPAIRED RIGHT WING L/E PANEL 621CB I/B FWD CORNER IAW SRM 51-70-05.
